Alert archive / California / Gale Watches in 2021

Gale Watch 39, NWS Los Angeles, CA

November 24, 2021

NWS Los Angeles, CA issued this gale watch at Nov 24, 2021, 3:05 AM PST. It took effect at Nov 24, 2021, 9:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 24, 2021, 3:05 AM PST (11:05 UTC)
In effect from
Nov 24, 2021, 9:00 PM PST
Expired
Nov 24, 2021, 2:08 PM PST
In force
Issued by
NWS Los Angeles, CA

The text

As transmitted.

081 
WHUS76 KLOX 241105
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
305 AM PST Wed Nov 24 2021

PZZ676-241700-
/O.EXP.KLOX.SC.Y.0155.000000T0000Z-211124T1100Z/
/O.NEW.KLOX.SC.Y.0157.211124T1105Z-211124T1700Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
305 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING...


* WHAT...Hazardous wind and sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 9 AM PST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ655-241915-
/O.EXT.KLOX.SC.Y.0155.211124T1700Z-211125T0500Z/
/O.NEW.KLOX.GL.A.0039.211125T0500Z-211125T1700Z/
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
305 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
9 PM PST THIS EVENING...
...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...

* WHAT...NE winds 20 to 30 knots with gusts to 35 knots and steep
  combined seas of 3 to 5 feet are possible when conditions are 
  worst.

* WHERE...Inner waters from Point Mugu to San Mateo Pt. CA
  including Santa Catalina and Anacapa Islands. Winds will be
  strongest from Point Mugu to Santa Monica and out to Anacapa
  Island, and through the San Pedro Channel, possibly as far west
  as Catalina Island. 
 
* WHEN...For the Small Craft Advisory, from 9 AM this morning to 
  9 PM PST this evening. For the Gale Watch, from this evening 
  through Thursday morning.

* IMPACTS...Potentially strong winds may create dangerous sea 
  conditions which could capsize or damage small and large 
  vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and combined
seas.

&&

$$

PZZ650-241915-
/O.EXT.KLOX.SC.Y.0156.211124T1700Z-211125T0500Z/
/O.NEW.KLOX.GL.A.0039.211125T0500Z-211125T1700Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
305 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
9 PM PST THIS EVENING...
...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...

* WHAT...NE winds 20 to 30 knots with gusts to 35 knots and steep
  combined seas of 3 to 5 feet are possible when conditions are
  worst.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt.
  Mugu CA including Santa Cruz Island. Winds will be strongest
  across far eastern sections of the Santa Barbara Channel, mainly
  from Ventura to Point Mugu and out to Santa Cruz Island. 

* WHEN...For the Small Craft Advisory, from 9 AM this morning to 
  9 PM PST this evening. For the Gale Watch, from this evening 
  through Thursday morning.

* IMPACTS...Potentially strong winds may create dangerous sea 
  conditions which could capsize or damage small and large 
  vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and combined
seas.

&&

$$

PZZ670-673-241700-
/O.CON.KLOX.SC.Y.0155.000000T0000Z-211124T1700Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
305 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM 
  and Waters from Pt. Sal to Santa Cruz Island CA and westward 
  60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 9 AM PST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
282 
WHUS76 KLOX 241704
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
904 AM PST Wed Nov 24 2021

PZZ676-241815-
/O.EXP.KLOX.SC.Y.0157.000000T0000Z-211124T1700Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
904 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Conditions have diminished below advisory levels.

$$

PZZ670-673-241815-
/O.EXP.KLOX.SC.Y.0155.000000T0000Z-211124T1700Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
904 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Conditions have diminished below advisory levels.

$$

PZZ655-250115-
/O.CON.KLOX.SC.Y.0155.000000T0000Z-211125T0500Z/
/O.CON.KLOX.GL.A.0039.211125T0500Z-211125T1700Z/
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
904 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
THURSDAY MORNING...

* WHAT...NE winds 20 to 30 knots with gusts to 35 knots and steep
  combined seas of 3 to 5 feet are possible when conditions are 
  worst.

* WHERE...Inner waters from Point Mugu to San Mateo Pt. CA
  including Santa Catalina and Anacapa Islands. Winds will be
  strongest from Point Mugu to Santa Monica and out to Anacapa
  Island, and through the San Pedro Channel, possibly as far west
  as Catalina Island.

* WHEN...For the Small Craft Advisory, until 9 PM PST this 
  evening. For the Gale Watch, from this evening through 
  Thursday morning.

* IMPACTS...Potentially strong winds may create dangerous sea 
  conditions which could capsize or damage small and large 
  vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and combined
seas.

&&

$$

PZZ650-250115-
/O.CON.KLOX.SC.Y.0156.000000T0000Z-211125T0500Z/
/O.CON.KLOX.GL.A.0039.211125T0500Z-211125T1700Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
904 AM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
THURSDAY MORNING...

* WHAT...NE winds 20 to 30 knots with gusts to 35 knots and steep
  combined seas of 3 to 5 feet are possible when conditions are
  worst.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt.
  Mugu CA including Santa Cruz Island. Winds will be strongest
  across far eastern sections of the Santa Barbara Channel, mainly
  from Ventura to Point Mugu and out to Santa Cruz Island.

* WHEN...For the Small Craft Advisory, until 9 PM PST this 
  evening. For the Gale Watch, from this evening through 
  Thursday morning.

* IMPACTS...Potentially strong winds may create dangerous sea 
  conditions which could capsize or damage small and large 
  vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and combined
seas.

&&

$$
812 
WHUS76 KLOX 242208
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
208 PM PST Wed Nov 24 2021

PZZ655-250615-
/O.CON.KLOX.SC.Y.0155.000000T0000Z-211125T0500Z/
/O.UPG.KLOX.GL.A.0039.211125T0500Z-211125T1700Z/
/O.NEW.KLOX.GL.W.0048.211125T0500Z-211125T2000Z/
Inner waters from Point Mugu to San Mateo Pt. CA including Santa
Catalina and Anacapa Islands-
208 PM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON PST
THURSDAY...

* WHAT...NE winds 20 to 30 knots with gusts to 35 knots and steep
  combined seas of 3 to 5 feet are possible when conditions are
  worst.

* WHERE...Inner waters from Point Mugu to San Mateo Pt. CA 
  including Santa Catalina and Anacapa Islands.

* WHEN...For the Gale Warning, from 9 PM this evening to noon 
  PST Thursday. For the Small Craft Advisory, until 9 PM PST 
  this evening.

* IMPACTS...Strong winds will create dangerous sea conditions 
  which could capsize or damage small and large vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ650-250615-
/O.CON.KLOX.SC.Y.0156.000000T0000Z-211125T0500Z/
/O.UPG.KLOX.GL.A.0039.211125T0500Z-211125T1700Z/
/O.NEW.KLOX.GL.W.0048.211125T0500Z-211125T2000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
208 PM PST Wed Nov 24 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON PST
THURSDAY...

* WHAT...NE winds 20 to 30 knots with gusts to 35 knots and steep
  combined seas of 3 to 5 feet are possible when conditions are
  worst.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...For the Gale Warning, from 9 PM this evening to noon 
  PST Thursday. For the Small Craft Advisory, until 9 PM PST 
  this evening.

* IMPACTS...Strong winds will create dangerous sea conditions 
  which could capsize or damage small and large vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale watch went out at Nov 23, 10:20 PM PST, 4 hours 45 minutes earlier.

Area forecast discussion, Nov 23, 10:20 PM PST, 4 hours 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
1020 PM PST Tue Nov 23 2021

.SYNOPSIS...23/220 PM.

Offshore flow will bring mostly clear skies to the area through
next Tuesday. Another surge of gusty north winds will develop
early Wednesday in predawn hours. The winds will then transition
to a Santa Ana wind event later Wednesday through Friday. High
temperatures will remain a few degrees above normal for the coast
and valleys through Thursday. An extended duration of very dry
and warm weather will return through the holiday weekend.

&&

.SHORT TERM (TUE-FRI)...23/936 PM.

***UPDATE***

Today was a nice break from the hot, windy weather with cooler
temperatures in the upper 60s to 70s throughout the region. Skies
remained clear for the day.

Tonight, marine layer clouds are forming in patches over the
southern coastal waters to Orange County. Models are forecasting clouds
to develop over coastal L.A. County and possibly into Ventura
County, along with a LAX to DAG gradient of However, night
satellite imagery depicts very patchy cloud formation and plenty
of high clouds moving in from the north which may mean low clouds
will be pretty short-lived. However, an eddy is in place
supporting cloud formation. Otherwise, northerly Sundowner winds
have developed over the Santa Barbara south coast, with wind gusts
of 25-35 mph, and isolated winds up to 45 mph. These winds should
weaken overnight.

An upper level trough will pass through from the north tomorrow,
and following it, heights will rise dramatically as high pressure
builds in behind it, and flow will shift from the north and
northwest to the east. The offshore LAX to DAG gradient is
forecast to strengthen to around -4.5 mb tomorrow, triggering more
Santa Ana winds. Wednesday will be just the beginning, as
gradients build to near -9 mb Thursday morning. Gusty winds, dry
air, and dangerous fire weather conditions are expected, for more
details please reference the Red Flag Warning and Wind Advisories
that have been issued for the area. Currently there is good upper
level support for this strong Santa Ana wind event, and therefore
winds will likely be stronger and more widespread than the Sunday
night/Monday event earlier this week.

***From Previous Discussion***

Another weak upper level trof moves through from the N tonight.
Upper level ridging will build along and off the CA coast on Wed
with a broad N flow aloft. The upper level ridging will build
further into CA Wed night and Thu, with H5 heights over SW CA
increasing to 585-586 dam by afternoon.

Surface hi pressure will build into the central Great Basin
tonight, with offshore pressure gradients to the E and N expected
to increase again. By 12Z Wed, the NAM fcst gradients from LAX-DAG
lower to -3.6 mb, while the LAX-BFL gradient drops to -3.7 mb.
These offshore gradients are forecast to increase even further
thru Wed morning, with offshore trends continuing thru the
afternoon. Gusty mainly sub-Advisory level N winds will affect
southern SBA County this evening. The flow will turn quickly NE
later tonight and continue Wed, with winds increasing thru Wed
morning, likely to Advisory levels, over with wind-prone areas of
VTU/L.A. Counties. Gusty sub-Advisory level NE winds will also
affect the Santa Lucia Range in SLO County later tonight into Wed
morning.

A strong 1043 mb surface high is expected to build along the
Utah/NV border late Wed night into early Thu according the the
latest NAM. Offshore gradients to the N and E are fcst to peak at
an impressive -9.4 mb LAX-DAG and -4.5 mb LAX-BFL at 12Z Thu.
There will also be good cold air advection and upper level support
for strong and gusty NE winds to affect much of VTU/L.A. Counties
Wed night and Thanksgiving Day. 950 mb winds are forecast by the
NAM to peak around 60 kt Thu morning, and to around 50 to 55 kt at
850 mb in the L.A. County mtns late Wed night into Thu morning.
Surface wind gusts of 30 to 50 mph will be widespread, with
damaging gusts up to 60 mph or more possible in the foothills and
mtns.

Wind Advisories will be issued with the afternoon zone package
for the L.A./VTU County mtns, Santa Clarita Vly, San Fernando Vly,
VTU County vlys, the VTU County coast and the L.A. County coast
from Malibu to the Hollywood Hills. These Advisories will begin
anywhere from late tonight to late Wed night. In addition, a High
Wind Watch will also be issued for the L.A./VTU County mtns and
Santa Clarita Vly for later Wed night into Thu afternoon.
 Needless
to say, critical fire weather conditions are expected with the
gusty winds and widespread single-digit humidities. Please see the
Fire Weather Discussion below for further details.

There may be some low clouds developing on the L.A. County coast
tonight thanks to an eddy over the inner coastal waters. However,
any low clouds will quickly be pushed off the coast Wed morning.
Otherwise, mostly clear skies for the most part will prevail
across the region thru Thanksgiving Day. Even with the offshore
flow, temps will not warm up significantly for the coast and vlys
with highs in the upper 60s to mid 70s Wed, and 70s to around 80
on Thanksgiving Day. Inland vlys and deserts will be cool and
generally in the 60s on Wed, and in the lower 70s Thu except
remaining in the 60s for the Antelope Vly. Low temperatures will
turn quite cold Wed night, especially in wind-sheltered areas.
Frosts and freezes will also be possible for the interior vlys and
deserts, with even a hard freeze possible in the Antelope Vly. A
Frost Advisory will be issued with the afternoon zones for the
SLO Interior Vlys for later tonight into Wed morning, and a
Hard Freeze watch will be issued for the Antelope Vly from late
Wed evening into Thu morning.

The upper level ridging will persist over swrn CA Thu night and
Fri, altho H5 heights should lower to around 582 dam on Fri.
Pressure gradients will remain significantly offshore Thu night
into Fri morning (e.g. NAM fcst LAX-DAG -6.4 mb at 12Z Fri). This
will keep gusty offshore flow over the region during the period,
strongest Thu night into Fri morning over wind-prone areas of
VTU/L.A. Counties. Some areas may have Advisory level gusts as
well. Skies will remain mostly clear over the area thru Fri. It
will turn several degrees warmer Fri as well, with the warmest
coast and vlys expected to reach the upper 70s to mid 80s, while
temps in the Antelope Vly should remain in the mid to upper 60s.

A continued very dry airmass over the region will result in
another cold night for Thu night across wind-sheltered areas. Hard
freeze conditions are likely in the Antelope Vly, with widespread
frost and freezing conditions for the interior vlys possible.

.LONG TERM (SAT-TUE)...23/215 PM.

Both the Deterministic runs of the EC and the GFS along with
almost all of their respective ensemble members keep the upper
ridge over the southern half of the state for Sat thru Mon then
flattens the ridge with lowering heights for Tue. High pressure
over the Great Basin will remain in place as well although it will
weaken with time. There will be offshore flow both from the east
and north each morning. By early next week however there should be
a diurnally driven return to onshore flow in the afternoon (esp
to the east).

Skies will be mostly clear through the period as the offshore flow
should keep low clouds away largely away from the coast, except
patchy low clouds cannot be entirely ruled out by Mon night. Max
temps will be quite a bit above normal each day through the
period, altho Sat will be the warmest day and most above normal
overall.

&&

.AVIATION...24/0619Z.

At 0500Z at KLAX, the marine layer was 1500 feet deep. The top of
the inversion was around 1800 feet with a temperature of 15 C.

Low confidence in TAFs for KLAX, KSMO and KLGB through 15Z due do
uncertainty if BKN015 conds will affect sites. Good confidence aft
15Z.

Moderate confidence in remainder of TAFs due to wind timing issues
which could be off by 3 hours. Wind direction could be off by +/-
30 degrees.

KLAX...Low confidence in TAF through 15Z with a 40 percent chc of
no or only brief MVFR cigs. Good confidence aft 15Z. No
significant easterly wind component expected.

KBUR...High confidence in VFR conds. Lower confidence in the
timing and strength of east winds which could be 10 kts stronger
then fcst.

&&

.MARINE...23/640 PM.

For the Outer Waters, moderate to high confidence in current
forecast. High confidence in Small Craft Advisory (SCA) level
northwest winds through tonight/Wednesday morning. From Wednesday
afternoon through Sunday, high confidence in winds and seas
remaining below SCA levels for most areas. The only exception will
be PZZ676 where there is a 40% chance of SCA across eastern
sections of the zone Wednesday night and Thursday.

For the Inner Waters north of Point Sal, high confidence in
current forecast. High confidence in winds and seas remaining
below SCA levels through Sunday.

For the Inner Waters south of Point Conception, moderate to high
confidence in current forecast. For tonight, high confidence in
winds and seas remaining below SCA levels. From Wednesday morning
through Thursday afternoon, high confidence in SCA level northeast
winds developing from Ventura southward to Point Mugu and out to
Santa Cruz and Anacapa Islands. There is a 40% chance that SCA
level northeast winds will impact areas further south, including
Avalon Harbor on Catalina Island, especially Wednesday night and
Thursday morning. Breakers of 3 to 4 feet will be possible across
northeast-facing harbors, including Avalon Harbor. There is a 50%
chance that the SCA level northeast winds will continue into early
Friday morning. From Friday afternoon through Sunday, high
confidence in winds and seas remaining below SCA levels.

&&

.FIRE WEATHER...23/154 PM.

The next Santa Ana wind event remains on target. Northeast winds
will begin to increase early Wednesday morning then peak late
Wednesday afternoon and early evening and continuing through
Thursday morning. Winds will weaken slightly through Friday
morning before weakening further Friday afternoon. Peak wind
gusts between 35 and 55 mph are expected, with isolated gusts to
between 60 and 70 mph possible in favored mountain and foothill
locations. Humidities will drop to between 10 and 15 percent on
Wednesday afternoon, then lower into the 2 to 8 percent range by
Thursday and Friday along with very poor overnight recoveries.
High temperatures will generally be in the 70s on Wednesday, and
warm to the mid 70s to lower 80s on Thursday and Friday. As such,
Red Flag Warnings are in effect for the extended period of strong
winds, very low humidity, and dry fuels for most of Los Angeles
and Ventura Counties Wednesday and Thanksgiving, then continuing
into Friday afternoon. This is the strongest Santa Ana thus far
this season, with strong offshore pressure gradients and with the
support of northeast winds in the low and mid levels. Elsewhere,
elevated to brief critical conditions will continue over Santa
Barbara and San Luis Obispo Counties, but at this time red flag
warnings are not needed for those areas.

This is a critical period with multiple days of Red Flag
conditions. The public needs to be extra cautious with anything
that could start a fire. Those living near fire prone undeveloped
areas, like the national forests, should make or review the
family plan including what to take and evacuation routes in the
event of an evacuation order is issued or a nearby wildfire
threatens. This is especially important with unaware visitors
during the holiday week.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory in effect from 2 AM to 9 AM PST Wednesday for
      zone 37. (See LAXNPWLOX).
     Wind Advisory in effect from 3 AM to 6 PM PST Thursday for
      zone 40. (See LAXNPWLOX).
     Wind Advisory in effect from 3 AM to 3 PM PST Thursday for
      zone 41. (See LAXNPWLOX).
     Wind Advisory in effect from 6 AM Wednesday to 6 PM PST
      Thursday for zones 44-45-547. (See LAXNPWLOX).
     Wind Advisory in effect from 6 AM Wednesday to 3 AM PST
      Thursday for zones 46-53-54-88. (See LAXNPWLOX).
     High Wind Watch in effect from late Wednesday night through
      Thursday afternoon for zones 46-53-54-88. (See LAXNPWLOX).
     Hard Freeze Watch in effect from Wednesday evening through
      Thursday morning for zone 59. (See LAXNPWLOX).
     Red Flag Warning in effect from 10 AM Wednesday to 6 PM PST
      Friday for zones 240-241-244>246-253-254-288-547-548. (See LAXRFWLOX).
PZ...Small Craft Advisory in effect from 6 AM to 9 PM PST
      Wednesday for zones 650-655. (See LAXMWWLOX).
     Small Craft Advisory in effect until 9 AM PST Wednesday for
      zones 670-673. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 AM PST Wednesday for
      zone 676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (FRI-TUE).

For Friday, very dry Santa Ana winds will likely create critical
fire weather conditions across Ventura and Los Angeles Counties.
Cold overnight temperatures in the interior valleys and deserts
could produce a frost or a freeze Thursday and Friday nights.

&&

PUBLIC...Phillips/Sirard
AVIATION...Rorke
MARINE...RAT
FIRE...Jackson
SYNOPSIS...Sirard

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 8:06 PM PSTSmall Craft AdvisoryLOX25 hr
Nov 23, 10:32 PM PSTHard Freeze WatchLOX16 hr
Nov 24, 3:05 AM PSTSmall Craft AdvisoryLOX6 hr
Nov 24, 2:02 PM PSTFreeze WarningLOX19 hr
Nov 24, 2:02 PM PSTHigh Wind WarningLOXLos Angeles25 hr
Nov 24, 2:02 PM PSTHard Freeze WarningLOX19 hr
Nov 24, 2:08 PM PSTGale WarningLOX22 hr

Nearby

Gale Watches in California, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.